Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Brain fog

Posted by andrewb on June 29, 1999, at 9:31:20

In reply to Brain fog, posted by Sharon on June 28, 1999, at 17:16:13

> I have been chronically depressed for 51/2 years now. I have tried just about every antidepressant on the market and nothing has worked for me except for Parnate. My main problem with most of the AD's i have tried is they all make the brain fog much worse. Things outside of my head simply make no connection. Someone can speak to me, and it's as if they are speaking in Spanish. I simply can not follow the conversation. This is very embaressing, not to mention worrisome especially since I know that I am reasonably intelligent. When taking AD's the world around me seems as if I am in a dream world, and words that I read are simply jumbled letters. I'm wondering if anyone else has experienced this while taking medication or not. Thanks for your time. ~Sharon
>I used to have brain fog and spots (worms) in my visual field. This occurred after I exercised, but it would last for days. Tried everything it seemed. Finally it went away when I started taking a dopamine reuptake blocker. Besides that, Gingko Biloba may help a little.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:andrewb thread:7959